# SDR DALA2024122311909

- Difficulty date: December 21, 2024
- Submitted: December 23, 2024
- Operation: Air carrier
- Aircraft: N336NB
- Make and model: Airbus A319-114
- Aircraft serial: 1683
- Aircraft time: 61,190 hours, 31,752 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Receptacle
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3136 CORROSION ELECTRICAL RECEPTACLE FIN (7541VC) AND (7543VC) INTERCONNECTING STRUT I/B FLAP LH WING (2 EA). CORRECTIVE ACTION: REPLACED ELECTRICAL RECEPTACLE FIN (7541VC) AND (7543VC) ON INTERCONNECTING STRUT I/B FLAP LH WING (2 EA) AS PER A320 FAM AWM 27-51-12, AS PER A320 FAM AWM 27-51-11, AND AS PER AIRBUS ESPM 20-33-40. (0721803)
